# SDR UPS02438173

- Difficulty date: April 24, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D BS 2178 LT NR 1 STRINGER END CRACKED.  BS 2178 S1L, STRINGER SEGMENT REPAIR AS PER SRM 53-10-03 FIG 4 AND FINISHED PAINT TOUCH UP PER MM 51-24-11.
